# SDR 06FDEA0117

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N01345  FASTENER HOLES IN STUB FRAME HAVE SHORT SPACING AND EDGE MARGIN BS 611.5, LBL 22.
